# SDR AWXA200500666

- Difficulty date: June 4, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 56,695 hours, 39,896 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Part number: 6225135002
- Part serial: 1491
- Condition: Failed
- Location: Weather Radar
- Part time: 47,329 hours, 27,066 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - FLT 152 - DURING FLT TO STL, LOST WEATHER RADAR.  RECEIVED "ANT FAIL" MSG OCCURRED DURING CLOUDY WEATHER CONDITIONS.  DIVERTED TO DFW WHERE MAINTENANCE REMOVED AND REPLACED WEATHER RADAR PEDESTAL DRIVE UNIT IAW AMERICA WEST AIRLINES TASK CARD R1A34003.  OPERATIONAL CHECK WAS GOOD IAW AMERICA WEST AIRLINES TASK CARD A1B34036.  TEAR DOWN REPORT CONFIMS FAILURE OF THE PEDISTAL DRIVE UNIT.  UNIT FAILED BENCH TEST,  THE AZIMUTH GEAR NEEDED TO BE REPLACED.  REPLACED DEFECTIVE PARTS AND OVERHAULED UNIT IAW CMM 34-45-22 REV. 17.
